# SDR 96ZZZX704

- Difficulty date: November 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N205NR
- Make and model: Cessna 185
- Aircraft serial: 18503910
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bracket
- Condition: Failed
- Location: Flap Fwd Pulley
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD PULLEY BRACKET FAILED ON ROBERTSON EQUIPPED FLAP CABLE ASSEMBLY.  RESULT - ASYMMETRICAL FLAP POSITION DURING FLAP EXTENSION.  AIRFRAME TT, 6,000 PLUS HOURS.
